Examples: Prince; Princeton University; Ken Follett; Follett,Ken
1shortlisttitle datasearch history  
results search [or] ISN:0000000114711821 | 1 hits
Person
ISNI: 
0000 0001 1471 1821
Name: 
Cole Kleene, Stephen
Kleene, S. C.
Kleene, Stephen
Kleene, Stephen C.
Kleene, Stephen Cole,
Klini, C. K.
Klini, S. K.
Klini, Stefen K.
S. C. Cole
Клини, Стефен К.
Клини, Стефен Коул
クリーネ
Dates: 
1909-1994
Creation class: 
cre
Language material
Text
Creation role: 
author
contributor
Related names: 
Barwise, Jon
Church, Alonzo (1903-1995))
Kunen, Kenneth
Largeault, Jean (1931?-1995)
Ozawa, Ken'ichi (1942-)
Princeton, University
Vesley, R. E.
Vesley, Richard Eugene
Wolters-Noordhoff
Кабаков, Ф. А
Кушнер, Борис Абрамович
小沢, 健一 (1942-)
Titles: 
, by stephen cole kleene and richard eugene vesley|journal=bull. amer. math. soc.|year=1965|volume=71|issue=6|pages=850–852|url=http://www.ams.org/journals/bull/1965-71-06/s0002-9904-1965-11412-4/|doi=10.1090/s0002-9904-1965-11412-4}}/ref*1967.
. [[claude shannon]] and [[john mccarthy (computer scientist)|john mccarthy]], eds.*1965 (with richard eugene vesley).
Computabilty
Extension of an effectively generated class of functions by enumeration
Formal definitions in the theory of ordinal numbers
Formalized recursive functionals and formalized realizability
foundations of intuitionistic mathematics especially in relation to recursive functions, The
Introduction to metamathematics
john wiley. dover reprint, 2001. isbn 0-486-42533-9.*1981. "origins of recursive function theory" in
Kleene symposium proceedings of the symposium held june 18-24, 1978 at madison, wisconsin, u.s.a
Matematičeskaâ logika
Mathematical logic
. north-holland.ref{{cite journal|author=bishop, errett|authorlink=errett bishop|title=review:
Osnovanija intuicionistskoj matematiki s točki zrenija teorii rekursivnych funkcij
Sūgakuteki ronrigaku.
theory of positive integers in formal logic, A
Two papers on the predicate calculus
Vvedenie v metamatematiku
Введение в метаматематику, 1957:
Математическая логика
Основания интуиционистской математики : с точки зрения теории рекурсивных функций
数学的論理学.
Notes: 
Aus: The American journal of mathematics ; 57,1935,1-2
Princeton, University, Diss., 1933
Sources: 
VIAF DNB LC LNB NDL NKC NLI NLP NSK NTA NUKAT SELIBR SUDOC WKP
TEL